# SDR SWAA2024111358374

- Difficulty date: November 10, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 22,100 hours, 11,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Component: Emegency Flashl, Boeing, UNKNOWN
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMEGENCY FLASHLIGHT BLINKING RED<[01] REPLACED CAPTAIN?S AFT GALLEY EMERGENCY FLASHLIGHT BATTERY; REF AMM 25-64-00; OPS CHECK GOOD. ( LEFT FT O/B)
